# SDR 54992

- Difficulty date: October 6, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 15,345 hours, 23,048 cycles
- Engine: Pwa PT6*
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1143800653
- Part serial: UE126
- Condition: Failed
- Location: Rt Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT TORQUE GAUGE FAILED ON TAKE OFF DURING INITIAL POWER UP. RETURNED TO GATE AND CALLED MX. REPLACED GAUGE OPS CK GOOD P/N 114-3800-653 SN 390MU.
